# SDR YENA2020010210720

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 35,092 hours, 22,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1418,  F-2 WAS UNABLE TO DISARM THE L2 DOOR.   REMOVED DEBRIS FROM THE GIRT BAR. OPS CHECKEDKS GOOD. OK TO CONTINUE.
